# SDR REXA201000143

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 15,214 hours, 12,655 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 601R240252
- Part serial: AVRJ1317
- Condition: Cracked
- Location: Elevator
- Part time: 15,214 hours, 12,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BURNED RIVET IN UPPER SKIN PANEL AT ES 29.27, 3.5 INCHES FROM ELEVATOR AFT EDGE AND 16.0 INCHES FROM INBOARD EDGE.  INSPECTION REVEALED CRACKING IN THE SKIN FROM THE RIVER AFT 0.30 INCHES LONG.  REMOVED AND REPLACED ELEVATOR.
